# SDR ASAA2018072125526

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,200 hours, 5,397 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, NR 1 ENGINE FAULT CODE 76-31361 DISCOVERED. "THE START LEVEL SIGNALS DISAGREE". LONG TIME FAULT. GROUNDED - YES. ACCOMPLISHED T/C 78273000 "INTERROGATE FMC CDU FOR ENGINE NR 1 FAULTS". RECENT FAULT SHOWS NO FAULTS. FAULT HISTORY SHOWS 1 FAULT MSG 76-31361 "START LEVER SIGNALS DISAGREE" ON FLIGHT LEG 8.
